# SDR SWAA2016011948101

- Difficulty date: December 25, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 27,457 hours, 16,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT SIGN LIGHT BULB INOPERATIVE.  RELAMPED LIGHT IAW MM.
